# SDR SWAA2023090787508

- Difficulty date: August 9, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OUTBOARD TRAILING EDGE SUPPORT ANGLE LOCATED ORSS279 AT RT WING 2023-490657<[01] REPLACED SUPPORT ANGLE LOCATED OUTBOARD TRAILING EDGE ORSS279 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A6200 REV. -; MEASURE OF CRACK IS: L= 0.812? TOOL USED CALIPER P/N 500-196-30; S/N A26231842; DUE DATE 21/FEB/24;[02] REPLACED SUPPORT ANGLE LOCATED OUTBOARD TRAILING EDGE ORSS279 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A6200 REV. -; MEASURE OF CRACK IS: L= 0.812? TOOL USED CALIPER P/N 500-196-30; S/N A26231842; DUE DATE 21/FEB/24
